# SDR SWAA2025012080578

- Difficulty date: December 24, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING TRAILING EDGE STRUCTURE DEFLECTION CONTROL RIB UPPER TAB HAS ELONGATED FASTENER HOLES.(2EA) [MARKED]<[01] CUT OUT DAMAGE IN UPPER TAB IAW SRM 57-51-02-2R-4.;[02] INSPECTED AND VERIFIED CA#1 DANIEL HONKOMP (TECHNICIAN); 27-DEC-2024 23:47 UTC CUT OUT DAMAGE IN UPPER TAB IAW SRM 57-51-02-2R-4.[13] REPAIRED R/H WING TRAILING EDGE STRUCTURE DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-1; 57-51-02-2R-4 AND EA M-22-157-03735;[14] INSPECTED AS REQUIRED; CORRECTIVE ACTION #12 AND #13
